# SDR DALA2015090205405

- Difficulty date: September 1, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N393BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33960
- Aircraft time: 29,601 hours, 17,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Damaged
- Location: Bs 540-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 540-560/LBL 25, FLOORBEAM STABILIZATION STRAP DAMAGED FROM CONTACT WITH CARGO CEILING PANEL ATTACH SCREWS.  REMOVED DAMAGED SECTION OF FLOORBEAM STABILIZATION STRAP AT BS 540-560, LBL 25 & ACCOMPLISHED A PERMANENT SPLICE REPAIRS IAW SRM 53-00-51, REPAIR 13.  INSTALLED ID TAG IAW PS 900-5-1, NR 04.
